Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum for the paper ‘On the chain-level intersection pairing for PL manifolds’

J E McClure

Geometry & Topology 13 (2009) 1775–1777

Correction to Geometry & Topology 10 (2006) 1391–1424

Abstract

Greg Friedman has pointed out that there are sign errors in our paper ‘On the chain-level intersection pairing for PL manifolds’, linked above, and in particular Lemma 10.5(b) (which is a key step in the proof of the main theorem) is not correct as stated.

The purpose of this note is to provide a correction.

Keywords
intersection pairing, partial algebra, general position
Mathematical Subject Classification 2000
Primary: 18D50
Secondary: 57Q65
References
Publication
Received: 18 July 2007
Published: 12 March 2009
Authors
J E McClure
Department of Mathematics
Purdue University
150 N University Street
West Lafayette, IN 47907-2067
USA